# SDR SWAA2014072530347

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 57,944 hours, 34,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR HOOK OUT OF ADJUSTMENT.  ADJUSTED HOOK IAW SIP.
